# SDR FDEA200905261787

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N818058
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM CHORD HAS CORROSION FROM STA 1100 TO STA 1120, RBL 8.0 INCH.  FOUND EXCEEDED SRM LIMITS. REMOVED AND REPLACED KEELBEAM IAW SRM 51-40-02 REV.96 AND DWG 144N8180.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
